| Model Number |
72404255 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is an approximate.
Event or Problem Description
It was reported that the patient was implanted with a 12 cm lgx inflatable penile prosthesis (ipp) plus 3 cm rear tip extenders (rtes).The patient complained of prosthesis length, indicating that it was too small.The physician stated that the device was fully functional but he can get a larger implant.A surgery was performed and it was discovered that the patient now was 1.5 cm longer.The ipp was removed and a 15 cm lgx plus 1.5 cm rtes was implanted.The original reservoir was left in used and was connected to the new cylinders and pump.The device was functional after surgery and there were no patient complications.